MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUN LTL CEM KEEL PUNCH SZ3-5; TIBIAL KEEL PUNCH/BULLET

DEPUY IRELAND - 9616671 ATTUN LTL CEM KEEL PUNCH SZ3-5; TIBIAL KEEL PUNCH/BULLET
Catalog Number 254500353
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that drill has a bur on the attachment and won¿t connect to a drill.
 
Additional Manufacturer Narrative
No device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Brand Name
ATTUN LTL CEM KEEL PUNCH SZ3-5
Common Device Name
TIBIAL KEEL PUNCH/BULLET
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork IN
EI 
MDR Report Key7177943
Report Number1818910-2018-50731
Device Sequence Number11072087
Product Code JWH
UDI-Device Identifier10603295445661
UDI-Public10603295445661
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254500353
Device Lot NumberD254500173
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/14/2017
Supplement Date Received by Manufacturer12/14/2017
11/05/2018
Initial Report FDA Received Date01/10/2018
Supplement Report FDA Received Date01/10/2018
11/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR